MathSciNet Relay Station
MathSciNet bibliographic data
MR9444 (5,151d) 56.0X
Erdös, P. Some set-theoretical properties of graphs. Univ. Nac. Tucumán. Revista A. 3, (1942). 363–367.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement